| Model Number |
2130-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a lithotripsy procedure, the fiber had a ring omitting around before ball tip.The procedure was completed with a different device with no patient complications.This report refers to the third fiber.
Additional Manufacturer Narrative
Report number 2124215-2024-56797 refers to the first fiber.Report number 2124215-2024-56800 refers to the second fiber.Report number 2124215-2024-56815 refers to the fourth fiber.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the fiber underwent a thorough analysis.The fiber was received in one piece; the fiber body has no defects or breaks.During the product analysis the tip was in good condition and connector has no defects, light exiting the connector face.Additionally, the aim beam was bright and round.With all the available information the reported event was not confirm.The device instructions for use (ifu) indicates that inspect and treat the output tip with particular care as it represents the most-delicate, easily damaged portion of the assembly.Based on the investigation, when performing more visual tests the fiber jacket was stripped off the fiber and there was no breakage and once the fiber jacket was removed there was no light exiting the area just before the ball tip.In addition, functional test found that the fiber transmission was good.Based on all the available information objective evidence from the product analysis being unable to confirm the reported complaint, a conclusion code of no problem detected was assigned to this investigation.Report number 2124215-2024-56797 refers to the first fiber.Report number 2124215-2024-56800 refers to the second fiber.Report number 2124215-2024-56815 refers to the fourth fiber.